Construction of Lyapunov Functions in the Theory of Regular Linear Extensions of Dynamical Systems on a Torus

  • V. L. Kulik

Abstract

Lyapunov functions are considered in the form of linear combinations of quadratic forms. We study the conditions under which the linear extensions of dynamic systems on a torus are regular.
Published
25.10.2015
How to Cite
KulikV. L. “Construction of Lyapunov Functions in the Theory of Regular Linear Extensions of Dynamical Systems on a Torus”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 10, Oct. 2015, pp. 1358-65, http://umj.imath.kiev.ua/index.php/umj/article/view/2072.
Section
Research articles